# SDR CA100703005

- Difficulty date: June 29, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, F, A

## Discrepancy

FIRE WARNING/IFSD DURING CLIMB, AT FL80, THE NR 1 ENGINE FIRE WARNING ACTIVATED.  THE ENGINE SHUTDOWN AND FIRE EXTINGUISHER BOTTLES DISCHARGED.  THE ACFT RETURNED TO POINT OF ORIGIN WHERE AN UNEVENTFUL SINGLE-ENGINE LANDING WAS PERFORMED.  GROUND INSP FOUND FRACTURED POWER TURBINE BLADES AND FRACTURED NR 6 AND NR 7 BEARING VENT TUBE.  ENGINE ROTORS COULD NOT BE TURNED.  ENGINE LIKELY TO GO TO MFG FOR INVESTIGATION AND REPAIRS.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
